# SDR TSAA0623109

- Difficulty date: November 24, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 21,593 hours, 9,258 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Defective
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, NR 2 HF RADIO WOULD NOT TRANSMIT.  CREW NOTED THAT OPERATIONAL CHECK OF SELCAL WAS NORMAL.  AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF COUPLER IAW AMM 23-11-61.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF NR 2 HF RADIO.  AIRCRAFT WAS RETURNED TO SERVICE.  THE FOLLOWING CREW PERFORMED A FLIGHT VERIFICATION FOR THE NR 2 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.
